# SDR ASAA2023061143563

- Difficulty date: June 11, 2023
- Submitted: June 14, 2023
- Operation: Air carrier
- Aircraft: N517AS
- Make and model: Boeing 737890
- Aircraft serial: 35197
- Aircraft time: 52,046 hours, 15,179 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Part number: 8283005
- Part serial: YA052325
- Condition: Inoperative
- Location: #1 Engine Fuel
- Part time: 47,847 hours, 15,849 cycles
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TO IN SAN - NORMAL N1 SHOULD OF BEEN 94.6. ON ROLL NOTED N1 ON #1 WAS 89.0, PUSHED UP LEFT N1 W/ MINIMAL RESPONSE. ON CLIMB LEFT N1 WENT TO 5.0 LESS THAN #2. N2'S WERE ABOUT THE SAME. ON CLIMB THROUGH 5000 LEFT N1 WAS 8-9% LESS THAN RIGHT N1. N1 & N2 WERE NORMAL THROUGH 8000 FT. IN THE MID 20,000'S HAD ABOUT A 3% N1 SPLIT. NORMAL ABOVE 30,000 FEET. GROUNDED - YES. PERFORMED EEC BITE REF B737-800 FIM 73-00 TASK 801, NO FAULTS NOTED FOR THIS FLT. PERFORMED FIM 73-05 TASK 808, ENG TO THRUST IS LOW. REGULATOR EQUALS 3 SO CK'D THRUST LEVER ANGLE RESOLVERS AND THROTTLES MATCH AT ALL POS. PERFORMED TEST 5 PWR ASSURANCE CK REF B737-800 AMM 71-00-00-700-813-F00 NO DEFECTS NOTED. PERFORMED ENG BLEED AIR CROSSOVER OPS TEST REF AMM 36-11-00-710-801 NO DEFECTS NOTED. SET BOTH ENGINES TO 95% N1 AND ENG 1 N1 WOULD NOT ACCELERATE PAST 88% AND FF FOR ENG 1 WAS APPROX 3.0 LESS THAN ENG 2. WHILE PERFORMING FIM 73-05 TASK 808 #1 FUEL PUMP IMPELLER FAILED TO ROTATE FOR INSP REF AMM 73-11-01-200-801-F00. REMOVED AND REPLACED FUEL PUMP PACKAGE PER ASA TASK CARDS N8473002 AND N8473003 PERFORMED ENG RUN, OPS & LK CKS OK. PERFORMED ACTUATORS TEST PER AMM 71-00-00 CK OK. PERFORMED TEST 5 PWR ASSURANCE CK TEST PASSED. RAN BOTH ENGINES TO 95% N1 AND BOTH THROTTLE POSITIONS MATCH AND FUEL FLOWS MATCH. ALL TESTS PASS. GND VERIFICATION SUCCESSFUL.
